Journal of the Mathematical Society of Japan

A remark on the principal ideal theorem

Yukiyosi KAWADA

Full-text: Open access

Article information

Source
J. Math. Soc. Japan, Volume 20, Number 1-2 (1968), 166-169.

Dates
First available in Project Euclid: 10 December 2009

Permanent link to this document
https://projecteuclid.org/euclid.jmsj/1260463301

Digital Object Identifier
doi:10.2969/jmsj/02010166

Mathematical Reviews number (MathSciNet)
MR0223336

Zentralblatt MATH identifier
0191.33701

Subjects
Primary: 10.68

Citation

KAWADA, Yukiyosi. A remark on the principal ideal theorem. J. Math. Soc. Japan 20 (1968), no. 1-2, 166--169. doi:10.2969/jmsj/02010166. https://projecteuclid.org/euclid.jmsj/1260463301


Export citation